# SDR AALA202508206697

- Difficulty date: August 17, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737-8
- Aircraft serial: 44450
- Aircraft time: 16,700 hours, 6,280 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Outlet
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT  PUSHBACK FLIGHT ATTENDANTS AND PASSENGERS REPORT THE PLASTIC SMELL IS GETTING WORST IN THE CABIN. DURING INSPECTION FOUND PC OUTLET UNIT INOPERATIVE. REMOVED AND REPLACED PC OUTLET UNITS AT SEATS 12D (AALA202508204260), 13C (AALA202508206697), 22E (AALA202508206800). PER AMM 23-81-04. OPERATIONAL CHECK GOOD, NO SMOKE ODOR FUMES NOTED.
